# SDR C2XA01IA038

- Difficulty date: January 22, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3929, THE CREW REPORTED THAT ON CLIMB-OUT A LANDING GEAR AIR GROUND FAIL MESSAGE APPEARED ON THE EICAS.  THE CREW VERIFIED NORMAL OPERATION OF THE GEAR AND CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT HAND MAIN LANDING GEAR PROXIMITY SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
